Eigenvalues and perfect matchings

A.E. Brouwer, W.H. Haemers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)155-162
Number of pages7
JournalLinear Algebra and its Applications
Volume395
DOIs
Publication statusPublished - 2005

Cite this

@article{020f333ddc09498fb378fbcae5562046,
title = "Eigenvalues and perfect matchings",
author = "A.E. Brouwer and W.H. Haemers",
note = "Pagination: 7",
year = "2005",
doi = "10.1016/j.laa.2004.08.014",
language = "English",
volume = "395",
pages = "155--162",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Eigenvalues and perfect matchings. / Brouwer, A.E.; Haemers, W.H.

In: Linear Algebra and its Applications, Vol. 395, 2005, p. 155-162.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Eigenvalues and perfect matchings

AU - Brouwer, A.E.

AU - Haemers, W.H.

N1 - Pagination: 7

PY - 2005

Y1 - 2005

U2 - 10.1016/j.laa.2004.08.014

DO - 10.1016/j.laa.2004.08.014

M3 - Article

VL - 395

SP - 155

EP - 162

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -